X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (94) 94
Publication (7) 7
Patent (4) 4
Dissertation (3) 3
Book / eBook (1) 1
Book Chapter (1) 1
Conference Proceeding (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (38) 38
natural sciences (36) 36
naturvetenskap (36) 36
matematik (22) 22
mathematics - analysis of pdes (10) 10
mathematics, applied (10) 10
mathematical analysis (8) 8
matematisk analys (6) 6
mathematics - complex variables (6) 6
analysis (5) 5
operators (5) 5
riemann surfaces (5) 5
boundary value problems (4) 4
boundedness (4) 4
geometri (4) 4
geometry (4) 4
spaces (4) 4
besov spaces (3) 3
bilinear fourier integral operators (3) 3
dispersive equations (3) 3
germany (3) 3
health aspects (3) 3
index medicus (3) 3
layer potentials (3) 3
lipschitz domains (3) 3
manifolds (3) 3
mathematical inequalities (3) 3
maximal-function estimates (3) 3
medicine & public health (3) 3
oscillatory integrals (3) 3
parabolic equations (3) 3
performing operations (3) 3
pseudodifferential operators (3) 3
pseudodifferential-operators (3) 3
quasidisks (3) 3
rellich estimates (3) 3
research (3) 3
teichmuller theory (3) 3
transporting (3) 3
adult (2) 2
animals (2) 2
axonal tracing (2) 2
beltrami differentials (2) 2
bilinear pseudodifferential operators (2) 2
cephalic sensory organs (2) 2
coefficients (2) 2
complex structure (2) 2
complex variables (2) 2
conformal mappings (2) 2
consensus (2) 2
continuity (2) 2
curve (2) 2
d-sets (2) 2
differentials (2) 2
dirichlet space (2) 2
domains (2) 2
eigenfunctions (2) 2
equation (2) 2
europe (2) 2
fourier integral operators (2) 2
frequency space localisation (2) 2
functional analysis (2) 2
hardy-spaces (2) 2
harmonic functions (2) 2
hereditary angioedema (2) 2
homology (2) 2
humans (2) 2
immunohistochemistry (2) 2
immunology (2) 2
infectious diseases (2) 2
innervation patterns (2) 2
kernel functions (2) 2
l-2 beltrami differentials (2) 2
line (2) 2
maps (2) 2
mathematical manifolds (2) 2
mathematics, general (2) 2
medical colleges (2) 2
microlocality (2) 2
mixed norm estimates (2) 2
multilinear pseudodifferential operators (2) 2
neurons (2) 2
operator theory (2) 2
pediatrics (2) 2
phestilla-sibogae (2) 2
physical or chemical processes or apparatus in general (2) 2
pseudodifferential operator (2) 2
pseudolocality (2) 2
quasicircles (2) 2
quasiconformal extension (2) 2
riemann boundary value problem (2) 2
riemann manifold (2) 2
schrodinger equation (2) 2
sea slugs (2) 2
separation (2) 2
social evolution (2) 2
studies (2) 2
teichmuller-spaces (2) 2
teichmüller theory (2) 2
theorem (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2017, Volume 42, Issue 1, pp. 141 - 147
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2014, Volume 414, Issue 1, pp. 149 - 165
Journal Article
Lancet Infectious Diseases, The, ISSN 1473-3099, 2017, Volume 17, Issue 3, pp. 322 - 329
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2019, Volume 471, Issue 1-2, pp. 411 - 422
In this paper we give an elementary proof for transference of local to global maximal estimates for dispersive PDEs. This is done by transferring local L2... 
Oscillatory integrals | Schrödinger equation | Dispersive equations | Maximal-function estimates
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2017, Volume 448, Issue 2, pp. 864 - 884
A complex harmonic function of finite Dirichlet energy on a Jordan domain has boundary values in a certain conformally invariant sense, by a construction of H.... 
Dirichlet space | Quasidisks | Limiting Cauchy integral | Harmonic reflection | Riemann–Hilbert problem | MATHEMATICS | MATHEMATICS, APPLIED | Riemann-Hilbert problem | THEOREM | Naturvetenskap | Matematisk analys | Mathematics | Natural Sciences | Matematik | Mathematical Analysis
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 02/2019, p. 1950022
Consider a multiply-connected domain [Formula: see text] in the sphere bounded by [Formula: see text] non-intersecting quasicircles. We characterize the... 
Journal Article
Journal d'Analyse Mathematique, ISSN 0021-7670, 06/2017, Volume 132, Issue 1, pp. 229 - 245
Let Σ be a Riemann surface of genus g bordered by n curves homeomorphic to the circle S1. Consider quasiconformal maps f: Σ→Σ1 such that the restriction to... 
Differentials | Riemann surfaces | Maps
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2018, Volume 12, Issue 2, pp. 325 - 354
Let $$\Gamma $$ Γ be a bounded Jordan curve with complementary components $$\Omega ^{\pm }$$ Ω± . We show that the jump decomposition is an isomorphism if and... 
Bergman space | Grunsky operator | Quasicircles | 30C62 | Dirichlet space | Primary 30F15 | Mathematics | Secondary 30C55 | 31C25 | Quasiconformal extension | 31C05 | Operator Theory | Jump decomposition | Faber polynomials | 35Q15 | Analysis | Mathematics, general | Schiffer operator | MATHEMATICS | MATHEMATICS, APPLIED | Naturvetenskap | Natural Sciences
Journal Article
Journal d'Analyse Mathematique, ISSN 0021-7670, 06/2017, Volume 132, Issue 1, p. 229
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s11854-017-0020-9 Let... 
Journal Article
Conformal Geometry and Dynamics of the American Mathematical Society, ISSN 1088-4173, 02/2019, Volume 23, Issue 3, pp. 32 - 51
We consider Riemann surfaces Σ withnborders homeomorphic to S1 and no handles. Using generalized Grunsky operators, we define a period mapping from the... 
Geometry | Geometri | Naturvetenskap | Matematisk analys | Mathematics | Natural Sciences | Matematik | Mathematical Analysis
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2016, Volume 18, Issue 4, p. 1550060
For a compact Riemann surface of genus g with n punctures, consider the class of n -tuples of conformal mappings ( ϕ 1 , … , ϕ n ) of the unit disk each taking... 
Beltrami differentials | Teichmüller theory | MATHEMATICS | MATHEMATICS, APPLIED | L-2 Beltrami differentials | Teichmuller theory | CURVE | COMPLEX STRUCTURE | TEICHMULLER-SPACES | Mathematics | Naturvetenskap | Natural Sciences | Matematik
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2015, Volume 17, Issue 4, pp. 1550016 - 1-1550016-42
We consider bordered Riemann surfaces which are biholomorphic to compact Riemann surfaces of genus g with n regions biholomorphic to the disk removed. We... 
Rigged moduli space | Weil-Petersson class Teichmüller space | MATHEMATICS | MATHEMATICS, APPLIED | Weil-Petersson class Teichmuller space | COMPLEX STRUCTURE | CURVE | Manifolds | Riemann surfaces | Mathematical analysis | Disks | Field theory | Mapping | Inclusions | Expansion | Mathematics | Naturvetenskap | Natural Sciences | Matematik
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2018, Volume 370, Issue 1, p. 265
We establish the L^2-solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with time-independent... 
Journal Article
Conformal Geometry and Dynamics of the American Mathematical Society, 02/2019, Volume 23, Issue 3, p. 32
We consider Riemann surfaces \Sigma with n borders homeomorphic to \mathbb{S}^1 and no handles. Using generalized Grunsky operators, we define a period mapping... 
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2015, Volume 367, Issue 10, pp. 6971 - 6995
boundedness of bilinear oscillatory integral operators with amplitudes satisfying a H]]>ö 
MATHEMATICS | PSEUDODIFFERENTIAL-OPERATORS | T Theorem | Naturvetenskap | oscillatory integral operators | Matematisk analys | bilinear | commutators | Mathematics | Natural Sciences | Matematik | Mathematical Analysis
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2018, Volume 370, Issue 1, pp. 265 - 319
We establish the L-2-solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with timeindependent... 
Layer potentials | Boundary value problems | Parabolic equations | Rellich estimates | Lipschitz domains | Naturvetenskap | Mathematics | Natural Sciences | Matematik | layer potentials | parabolic equations
Journal Article
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0065-9266, 05/2014, Volume 229, Issue 1074, pp. VII - VII
We investigate the global continuity on L-p spaces with p is an element of [1, infinity] of Fourier integral operators with smooth and rough amplitudes and/or... 
MATHEMATICS | CONTINUITY | NORM INEQUALITIES | Weighted estimates | BMO commutators | BOUNDEDNESS | PSEUDO-DIFFERENTIAL-OPERATORS | Fourier integral operators | PSEUDODIFFERENTIAL-OPERATORS | SYMBOLS
Journal Article
Contemporary Mathematics, ISSN 0271-4132, 2017, Volume 695, pp. 205 - 238
Conference Proceeding
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.